# SDR YENA2023112201446

- Difficulty date: November 19, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 125
- Aircraft time: 41,699 hours, 27,202 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [CPCP FINDING]: CORROSION IN FLOOR BEAM LOCATED BETWEEN FR 12/17 AND Y= 250.0 IN FWD FUSELAGE FLOOR STRUCTURE; (RESOLVED ON W/O: 1269682 TASKCARD: NR-00015 ) REF TOMX WO 2384 NR 00130 CORROSION IN FLOOR BEAM LOCATED BETWEEN FR 12/17 AND Y= 250.0 IN FWD FUSELAGE FLOOR STRUCTURE WAS REMOVED AND EVALUATED OUT LIMITS THEREFORE WAS REPLACED PER EMB 190 SRM 51-12-01, SRM 51-10-03, SRM 53-10-10/AD51, SRM 51-41-01, SRM 51-41-02, SRM 51-43-03 AND SRM 51-43-04 WORK ACCOMPLISHED BY TOMX TECH 334519 RII ACCOMPLISHED BY TOMX QC253312.
